General

When should antibiotics be used?

When should antibiotics be used?


We are searching data for your request:

Forums and discussions:
Manuals and reference books:
Data from registers:
Wait the end of the search in all databases.
Upon completion, a link will appear to access the found materials.

Yeditepe University Hospital Pediatric Gastroenterology, Hepatology and Nutrition Specialist Asst. Assoc. Dr. Mahir Gülcan, diarrhea due to antibiotics seen in children, emerged as a side effect of antibiotics and often caused by the microbes called clostridium difficile, he says. Dr. warns about the unnecessary use of antibiotics in children. Can In order to reduce this side effect of antibiotic treatment, especially in children, it may be necessary to use probiotic-containing drugs along with antibiotics, Gül says Gülcan.

Antibiotic diarrhea triggered by the use of antibiotics, especially in children (especially due to clostridium difficile microbial) is used for whatever purpose may be used as a side effect of antibiotics indicating that Assist. Assoc. Dr. Mahir Gulcan, diarrhea, as well as more serious side effects, both the small intestine and large intestine inflammation and especially in the large intestine sores and bleeding due to the colitis that can be seen in the disease, he said.

“Antibiotic kills good bacteria too”
Dr. Gülcan summarizes the formation process of the disease as follows: antibiyotik Antibiotics used for any reason kill the benign microbes in the intestines as well as the targeted microbes and cause the intestinal flora to deteriorate. In this process, benign microbes that make up our intestinal flora are replaced by malignant microbes, causing diarrhea and bowel wounds. ”

Recalling that there are hospitalized patients and infants in the 0-2 age group in the risk group of this condition especially seen in children. Gülcan lists the symptoms as “high fever, sprain pain, diarrhea and sometimes blood coming from the intestine ve and states that the diagnosis of the disease can be made by stool analysis and colonoscopy when necessary.

Prob Probiotic drugs should be used together with antibiotics ”
Dr. Gülcan states that the disease can occur during the use of antibiotics or within 8 weeks after stopping the drug, and that the disease is not dose-dependent, in some cases even a single dose is sufficient for the occurrence of complaints. Dr. Can If the patient has a history of antibiotic diarrhea, the physician should recommend probiotic medications in addition to the patient's antibiotic treatment for any reason, Gül Gulcan points out.

Antibiotic-induced diarrhea in the process of treatment of the disease causing microbes that use another antibiotic that targets the use of said. Gülcan adds that antibiotic treatment and probiotic drugs are used in this process.

Providing information about disease prevention Dr. Can We should avoid unnecessary antibiotic use. We should take care to use as little antibiotics as possible. ”


Video, Sitemap-Video, Sitemap-Videos